Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lower back pain, swelling in legs, hip swelling, taken pain medication, history of car accident

I was in a car accident a little over a year ago. I have been having lower back pain and tailbone pain. I have had tons of xrays, a mri, etc and no damages they say. I had trigger point injections and steroid epidural injection directly in the tailbone. It helped the lower back pain tremendously but not completely and the tailbone pain has not subside and it hurts when rubbed to hard, shooting pain occurs if it is bumped, if I sit too long it hurts. All they give me is pain meds and a tens unit, back brace and coccyx pillow. I am now having swelling in my legs and feet (from waist down). If I lay down too long my hips swell and become very hot from my but to my hips. I am tired of taking pain meds and not getting an exact answer of the problem. I am still going through physical therapy. And also if I walk too long I become crippled to the point I can t walk and can t get up without pulling on things if I sit down. Please help!!!
Asked On : Sat, 20 Oct 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor